Tizanidine

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Could pain in shoulders, back and chest post gallbladder surgery occur due to gastritis?

Query: Hello doctor. I had gallbladder surgery before two weeks. Why would I still have pain? I was told I could eat a normal diet but I have pain in shoulders, back, and chest and burning sensation in chest and shoulders. Is this gastritis after surgery? I am currently on Pantoprazole, Famotidine, Cetir...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Well, yes, gastritis can occur post-surgery. Two factors one is peri-operative stress leading to excessive acid production, secondly the bile can reflux back into the stomach (however rare) due to the removal of gallbladder. You have been using Pantoprazole which ...  Read Full »

I feel muscle tightness in both feet while sleeping. Please help.

Query: Hello doctor, I am a 35 year old male. For the past two years, I am suffering from muscle pain near ankle and also have muscle tightness in both feet while sleeping. Please help.  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Your problems could be due to arthritis of ankle joint or due to bone weakness. I recommend you to get the following tests done and revert back with reports. C-reactive protein (CRP), serum uric acid, serum vitamin D3 levels and rheumatoid arthritis (RA factor). ...  Read Full »

I am feeling shaky, clammy and flushing often. How to know the reason for these symptoms?

Query: Hi doctor, I am 46 years old. My weight is 147 lbs and height is 5'3". I am currently taking Tizanidine, Nabumetone, and Hydrocodone as prescribed for a back injury sustained over three years ago. My symptoms are extreme shaking, severe weakness sometimes to the point of feeling like I am about to p...  Read Full »


Dr. Shinas Hussain A P

Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have gone through your query, and I can understand your concerns. I think you had a back injury, pain, and spasticity (stiffness) for which you are taking the above mentioned drugs for last three years. Let me explain briefly about the drugs you are taking. Nabumeto...  Read Full »

From my MRI, can you point out what is causing the back pain?

Query: Hi doctor, Other than Bell's palsy, I have a problem of back or neck pain now. In fact, this has been going on for a few months now. More recently, the right of the back (lower back and hip) has been causing a lot of pain. I got an MRI of spine done four weeks ago. I am attaching the report here fo...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. Regarding your new symptoms, they are due to degenerative changes in your spine that is, wear and tear after usage (attachment removed to protect patient identity). The changes are there in the whole of your spine, maximum at the neck than at the lower back. There is no ...  Read Full »

What are the side effects of Tizanidine?

Query: Hello doctor, I started taking 2 mg of Tizanidine today due to severe spasms. I am directed to take one in the morning and two before bed. I was advised to take a total of 6 mg per day. However, I am having the issues of dizziness and lightheadedness, sweating, agitation and anxiousness, super crazy...  Read Full »


Dr. Danish Qureshi

Pharmacologist

Answer: Hi, Welcome to icliniq.com. Tizanidine along with Sertraline is known for severe drug interactions. The severity of your side effects signifies that you are having intense side effects and interactions. You should immediately contact your nearby physician and get yourself examined. For further infor...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.